# SDR UIEA2018082801821

- Difficulty date: August 17, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 92,991 hours, 16,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SKIN, NEAR STA 2658 S-12R. ACCOMPLISHED EI T2018A53M-3804 REV 1. JOB COMPLETED AND COND CHK NML.BOGUS="1" /> )
